# SDR FDEA201707101899

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 24,743 hours, 13,813 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: A5786325116300
- Part serial: FH1594
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 SLAT LOWER SURFACE OTBD OF THE NR 3 TRACK GOUGED.  COMPLED WITH EA 6-5750-T033381 PT1 STEPS 1-9.  MAJOR REPAIR.
